# SDR IPXA2017102322913

- Difficulty date: October 21, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 67,892 hours, 12,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT TEST,  FOUND THE EMERGENCY LIGHT BATTERY 1 LOW ALERT DISPLAYED.  R & R THE POWER SUPPLY BATTERY IAW AMM 33-51-01-401. PERFORMED AN EMERGENCY LIGHT TEST,  FOUND GOOD IAW AMM 33-50-00-501.
